MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC WASHER 13.0MM; BOLT,NUT,WASHER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC WASHER 13.0MM; BOLT,NUT,WASHER
Model Number 419.99
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Hold for jg 5.11 it was reported that on (b)(6) 2021, patient underwent a pelvic surgery procedure for unknown reason.The titanium washer for 7.3mm cannulated screw broke during insertion.No fragments were generated.The procedure was completed successfully without surgical delay.There was no patient consequence.Concomitant device reported: unknown 7.3 cannulated screw (part# unknown; lot# unknown; quantity: 1).Unknown insertion instrument (part# unknown; lot# unknown; quantity: 1).This complaint involves one (1) device.This report is for (1) washer 13.0mm.This report is 1 of 1 (b)(4).

Brand Name
WASHER 13.0MM
Common Device Name
BOLT,NUT,WASHER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11780049
Report Number2939274-2021-02228
Device Sequence Number3138758
Product Code HTN
UDI-Device Identifier10886982214836
UDI-Public(01)10886982214836
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number419.99
Device Catalogue Number419.99
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2021
Initial Report FDA Received Date05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1